Some comments on regular and normal bitopological spaces

  • I. Dochviri

Abstract

Some properties of regular and normal bitopological spaces are established. The classes of sets inheriting the bitopological properties of regularity and normality are found. A theorem on a finite covering of pairwise normal spaces is proved. We also study the behavior of individual multivalued mappings, taking the axioms of bitopological regularity and normality into account.
Published
25.12.2006
How to Cite
Dochviri, I. “Some Comments on Regular and Normal Bitopological Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 12, Dec. 2006, pp. 1720–1724, http://umj.imath.kiev.ua/index.php/umj/article/view/3568.
Section
Short communications